# SDR COMA0060346

- Difficulty date: April 16, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 4,616 hours, 4,764 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10012
- Part serial: 0820
- Condition: Jammed
- Location: Nr 3
- Part time: 4,613 hours, 4,764 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE NR 3 FLAP ACTUATOR.
